Have you spoken with a dermatologist or your own doctor? Kind of sounds like an allergic reaction to something.
Brown spots could be age related if you are older.
But again a question best asked of your doctor or dermatologist
Oh my gosh. It does sound like you are having an allergic reaction to something. Have you been gardening? Using your arms in any way that could affect? I think my skin is more sensitive since going through the treatment in 2011/12. I had a reaction last year. I had tried a new protein powder, had a cut in my mouth. I first noticed my mouth felt very weird, then began itching, heart pounding, trouble breathing could barely stand. In hindsight I should have called 911.
Instead I took a benedryl and lay down. It took about an hour for it to stop. I do believe that something in the protein powder caused this horrible reaction.
I hope you are feeling better now. Do you have benedryl in case it happens again?
OH great, I somehow responded twice. I've never seen that before. I'm so sorry. I remember itching like crazy going through the Incivek. I called them itch attacks, the worst feeling in the world. I'd rather be in labor haha
People tried oatmeal. I used ice cold wash cloths. I would get them wet, put them in the freezer and that really helped. I'm trying to think of anything that could help you. There was a medication called, I believe Hydroxine? It was an antihistamine, it was given to us when benedryl didn't work. It was hard to treat because it was internal. Gold Bond makes an anti itch cream. I'll try to see what else I can come up with. First I am reporting myself for double posting LOL
I've had Hep C 48 years never treated. Now 72 years old. I get spots all over my body. When you itch it usually a sign that bile ducts are backing up and the liver can not handle all the toxins. The itching only get worse as time goes by. It also interferes with my sleep. Oatmeal baths and oatmeal creams for itching will help a great deal. When your liver gets backed up, it usually means you may be getting Cirrhosis of the live. Doc wants me to treat, but at this stage I believe the toxic meds would kill me. If your poops begin to look light yellow but you are not jaundice overall, this is the bile ducts backing up into your blood stream that causes all sorts of odd issues.
If it continues, have them run a skin biopsy. Not painful, they numb up the area, and do a shave biopsy. I had these 'under the skin' bumps, itched and burned like crazy. Several years ago, in between treatments. Since I was off meds, there was no accounting for it. Went to dermatologist and she did a skin biopsy. The path report came back with this diagnosis of T.M.E.P. I'm abbreviating because it's a long thing. Hoping I remember the whole thing Telangiectasia Mastocystitis Erythematous Perstans It is not that common. Anyhow, the next step was she sent me to a hematologist oncologist to rule out some sort of blood disease or autoimmune disease. He ruled that out after some more bloodwork and his exam. He said that is was his opinion that it was caused by either, interferon setting the whole thing into motion or by the hepatitis C itself. All I know is I hate it. I used to be able to get in the sun with sunscreen and not end up being miserable and itching. I used to be able to take hot showers. I can't do either one anymore without a flareup. All I can do is try and avoid the triggers.